# SDR 95ZZZX2401

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25100505
- Condition: Pump Defective
- Location: Scavenge Oil
- Part time: 5,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, PILOT FELT A ROUGH CLUNK IN THE ROTOR SYSTEM.  AS THE ROTOR WAS TURNED, SUBSEQUENT INSPECTION FOUND THE GEAR OIL PUMP OF THE MAIN ROTOR TRANSMISSION REQUIRED A VERY HIGH BREAK-AWAY TORQUE TO BEGIN ROTATION AND AFTER THAT, IT WAS RATCHETY.  UNIT REMOVED AND SENT IN FOR OVERHAUL.
